# SDR DALA2015022601658

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT STA Y=586 BETWEEN LONGERON 20LT AND 21LT.  HOLE OF REPAIR WAS DRILLED IAW SRM 53-04-2, PAR 3 C2, A, 1, A.   PLUG OF REPAIR WAS INSTALLED IAW SRM 53-04-2, PAR 3C, 2, A,3.  AREA WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.
